# SDR N6WA2023072601

- Difficulty date: July 26, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N554GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10297
- Aircraft time: 31,236 hours, 22,349 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: MT143
- Condition: Misrouted
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R BLEED DUCT WARNING. INSPECTED LOOPS MT 143 AND 146 FOR PROPER INSTALL AND ROUTING IAW CRJ-AMM-36-21-03. NO DEFECTS NOTED. PERFORMED LEAK CHECK OF RH BLEED DUCT WITH APU AND RH ENG. NO LEAKS NOTED. MSG CLEARED. AIRCRAFT OK FOR SERVICE.
